# SDR CHQA20140909248

- Difficulty date: September 9, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 29,128 hours, 27,570 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,638 hours, 23,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Component: Control Panel, C&Daerospace
- Component part number: 7287103507
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FLIGHT ATTENDANT EMER LIGHT SWITCH WAS FOUND TO BE INOPERATIVE.  REPLACED THE FLIGHT ATTENDANT CONTROL PANEL.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
